# SDR UALA2012102506126

- Difficulty date: October 23, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 70,051 hours, 25,709 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FORWARD LEFT SIDE ABOVE NOSE GEAR.  SEAMM REPORT SMALL DENT AT STA 379 BETWEEN STGR 20L & 21L. DAMAGE IS .75 WIDE BY MAX DEPTH OF .016. NO RIVETS IN AREA OF DENT. A OVER Y .75 - .016 IS WITHIN LIMITS REF SRM 53-00-01. NEED DENT DOT PROCESS REF GMM 06-35-05.  ACP'D DENT DOT PROCESS.  RECHECKED DAMAGE TREATMENT.  DAMAGE WITHIN SRM LIMITS REF SRM 53-00 -01 ALLOWABLE DAMAGE 1&2. NO FLIGHT RESTRICTIONS.
